Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

On birth control. Lower abdominal pain, swelling, hip pain, constipation, brown discharge. Normal?

I am 22 years old, on the pill for over 7 months now. For about a month and a half I have had lower left abdominal pain near my hip. I went to the doctor about a month ago and he said it was constipation, which I questioned at the time and am sure it is not now. The left side looks a bit swollen compared to the right, but this could just be subjective. For the first time today, there were brown streaks in my discharge, other than that this has been normal. I am seeing a doctor today but am a bit worried. Thanks.
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
General & Family Physician 's  Response
Sep 2013
Hello, thanks for posting the question.
You have not mentioned in detail.
Here one thing is clear that pain is on the left side lower part near the back, somewhat seems to swollen and brown streaks in discharge.
Salpingitis is an inflammatory of fallopian tube ( left) in which there are ,
Pain coming & going in periods.
Abdominal pain ( left )
Lower back pain.
fever ,nausea,vomiting etc.
If you suspect these symptoms relates to your problem than get in hysterosalpingography and that reveals all thing clear.
Good wishes.
Answered: Sun, 21 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor